Inhomogeneous approximation with coprime integers and lattice orbits

Volume 154 / 2012

Michel Laurent, Arnaldo Nogueira Acta Arithmetica 154 (2012), 413-427 MSC: 11J20, 37A17. DOI: 10.4064/aa154-4-5

Authors

  • Michel LaurentInstitut de Mathématiques de Luminy
    Case 907
    163 avenue de Luminy
    13288 Marseille Cédex 9, France
    e-mail
  • Arnaldo NogueiraInstitut de Mathématiques de Luminy
    Case 907
    163 avenue de Luminy
    13288 Marseille Cédex 9, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image